# SDR UPS204445

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND DELAMINATION AND MULTIPLE DENTS ALONG THE LOWER SURFACE OF THE RIGHT WING INBOARD AFT FLAP.  MAINTENANCE REMOVED THE DAMAGED AREA, APPLIED FIBERGLASS AND COMPLETED REPAIRS PER SRM 51-40-6.
